Journal of the Mathematical Society of Japan

Correction to: “The intersection of two real forms in Hermitian symmetric spaces of compact type”

Makiko Sumi TANAKA and Hiroyuki TASAKI

Full-text: Open access

Abstract

We correct the proof of Theorem 1.1 in our previous paper specially in the non-irreducible case.

Article information

Source
J. Math. Soc. Japan, Volume 67, Number 3 (2015), 1161-1168.

Dates
First available in Project Euclid: 5 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1438777444

Digital Object Identifier
doi:10.2969/jmsj/06731161

Mathematical Reviews number (MathSciNet)
MR3376582

Zentralblatt MATH identifier
1332.53070

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53D12: Lagrangian submanifolds; Maslov index

Keywords
real form Hermitian symmetric space antipodal set

Citation

TANAKA, Makiko Sumi; TASAKI, Hiroyuki. Correction to: “The intersection of two real forms in Hermitian symmetric spaces of compact type”. J. Math. Soc. Japan 67 (2015), no. 3, 1161--1168. doi:10.2969/jmsj/06731161. https://projecteuclid.org/euclid.jmsj/1438777444


Export citation

References

  • X. Cheng, The totally geodesic coisotropic submanifolds in Kähler manifolds, Geom. Dedicata, 90 (2002), 115–125.
  • P. Quast and M. S. Tanaka, Convexity of reflective submanifolds in symmetric $R$-spaces, Tohoku Math. J., 64 (2012), 607–616.
  • M. Takeuchi, On conjugate loci and cut loci of compact symmetric spaces I, Tsukuba J. Math., 2 (1978), 35–68.
  • M. S. Tanaka and H. Tasaki, The intersection of two real forms in Hermitian symmetric spaces of compact type, J. Math. Soc. Japan, 64 (2012), 1297–1332.
  • M. S. Tanaka and H. Tasaki, The intersection of two real forms in Hermitian symmetric spaces of compact type II, J. Math. Soc. Japan, 67 (2015), 275–291.
  • H. Tasaki, The intersection of two real forms in the complex hyperquadric, Tohoku Math. J., 62 (2010), 375–382.